# SDR AALA201607039005

- Difficulty date: July 1, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 12,668 hours, 5,231 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 12WL FAULT LIGHT.  AIRCRAFT GROUNDED.   REPLACED EMERGENCY POWER SUPPLY UNIT 12WL AND REPAIRED LIGHT CONNECTOR AT ROW 21R WHICH WAS SHORTED TO THE LUGGAGE BAR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38 PB 401.
